# SDR AU981036

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 269A603523
- Condition: Delaminated
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE LEADING EDGE ABRASION STRIP DEBONDED.  AREA OF DELAMINATION APPROXIMATELY 50.8MM BY 25.4MM (2 INCHES BY 1 INCH).  PART TC:  2,267.
